# SDR JGVR20190329002

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N349QS
- Make and model: Cessna 680A
- Aircraft serial: 6800029
- Aircraft time: 12,132 hours, 8,015 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRAILING LINK AXLE IS HEAVILY CORRODED. VISUALLY INSPECTED TRAILING LINK ASSEMBLY AND FOUND AXLE CORRODED. REMOVED AXLE AND INSTALLED NEW CUSTOMER SUPPLIED AXLE. REASSEMBLED AND APPLIED SEALANT. REPAIRED IN ACCORDANCE WITH MM REVISION 28 DATED DEC 10, 2018.
